# SDR XZA2004F00000

- Difficulty date: September 23, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N97SK
- Make and model: Cessna S550
- Aircraft serial: S5500127
- Engine: Pwa JT15D4
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 551417527
- Condition: Stuck
- Location: Landing Gear
- Part time: 4,416 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WITH ACTUATION OF SELECTOR HANDLE DOWN.  EMERGENCY EXTENSION WAS ACTIVATED, AC LANDED WITH OUT INCIDENT.  AFTER JACKING AND INSPECTING SYS, IT WAS FOUND THAT LANDING GEAR HANDLE WOULD MOVE UP AND DOWN, BUT THE SPRING LOADED IN AND OUT MOTION WAS STUCK OUT.  THIS CAUSED THE DOWN SWITCH NOT TO MAKE CONTACT WITH THE HANDLE, AND NOT ALLOWING THE LANDING GEAR TO EXTEND.  LUBRICATION OF THE SPRING AND SLIDER PORTION OF THE SELECTOR HANDLE WITH SPRAY LUBRICATE FREED UP THE MECHANISM AND ALLOWED CONTACT BETWEEN THE SWITCH AND HANDLE.  THE ONLY REQUIREMENT FOUND FOR LUBRICATION OF MECHANISM IS DURING INSTALLATION, WHICH AFTER A PERIOD OF TIME COULD LEAD TO STICKING OF HANDLE AND SLIDER.
